# SDR I5EA2024010400002

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-45D
- Aircraft serial: 27156
- Aircraft time: 58,481 hours, 31,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 17181
- Condition: No Test
- Location: M1479/Sta598
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY M1479 REQUIRES REPLACEMENT.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M1479 AT STA. 598 IAW B737-400 AMM 33-51-51. TEST GOOD.
